MathSciNet Relay Station
MathSciNet bibliographic data
MR218495 (36 #1581) 22.80 (17.00)
Labute, John P. Algèbres de Lie et pro-$p$-groupes définis par une seule relation. (French) Invent. Math. 4 1967 142–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement